DOI 10.5152/eurjrheum.2015.0037
A case of acute respiratory failure in a rheumatoid arthritis patient after the administration of abatacept.
Аннотация
Drug-induced pulmonary disease is an important consideration in the differential diagnosis of patients with rheumatoid arthritis (RA) who present with respiratory symptoms. We report a patient with RA who developed acute respiratory failure two weeks after the administration of abatacept. The clinical findings were consistent with drug-induced acute respiratory failure, most likely acute eosinophilic pneumonia. Pulse steroid was administered at 1000 mg/kg/day in the emergency department. Chest X-ray and arterial blood gas values revealed significant improvement on the second day of hospitalization. However, in the second week, the patient's fever rose up to 40°C, procalcitonin level increased to 15 ng/mL (<0.5 ng/mL is normal), and the patient died because of sepsis in the fourth week. This is the second report of respiratory failure, after the abatacept administration in the literature. We have reported an acute respiratory failure that occurred after use of the biological agent abatacept. With the increasing use of novel immunomodulatory agents, it is important for clinicians and pathologists to add the possibility of a drug reaction to the traditional differentials of acute respiratory failures occurring in these settings.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.